MathSciNet Relay Station
MathSciNet bibliographic data
MR2045428 (2005b:42023) 42C15 (47A10)
Chen, Di-Rong Spectral radii and eigenvalues of subdivision operators. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1113–1123 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement